Next Article in Journal
Solution of the System of Ordinary Differential Equations by Combined Laplace Transform–Adomian Decomposition Method
Previous Article in Journal
Prediction of Tire Tractive Performance by Using Artificial Neural Networks
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2012, 17(3), 193-202; doi:10.3390/mca17030193

Returns to Scale and Scale Elasticity in Two-Stage Dea

1
Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
2
Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran
*
Author to whom correspondence should be addressed.
Published: 1 December 2012
Download PDF [254 KB, uploaded 14 March 2016]

Abstract

Data Envelopment Analysis (DEA) provides a method to evaluate the relative efficiency of peer Decision Making Units (DMUs) that have multiple inputs and outputs. Production process in two-stage DEA is performed in the two consecutive phases and DMUs have intermediate measures, in addition to their inputs and outputs. A unique feature of the intermediate measures is that the outputs in the first stage are being treated as inputs in the second stage. The aim of this paper is to determine the returns to scale (RTS) classification and scale elasticity (SE) in two-stage DEA. Therefore an approach is introduced for estimating the RTS situation of DMUs with two-stage structure based on the consideration of SE quantity in each of the individual stages. The utilization of the proposed approach is demonstrated with a real data set.
Keywords: Returns to scale; Scale elasticity; Two-stage data envelopment analysis Returns to scale; Scale elasticity; Two-stage data envelopment analysis
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Khaleghi, M.; Jahanshahloo, G.; Zohrehbandian, M.; Lotfi, F.H. Returns to Scale and Scale Elasticity in Two-Stage Dea. Math. Comput. Appl. 2012, 17, 193-202.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top